# SDR DALA2022083105856

- Difficulty date: August 22, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N37700
- Make and model: Boeing 737832
- Aircraft serial: 29631
- Aircraft time: 67,507 hours, 25,229 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2387937) DURING INSPECTION FOUND CRACK ON REAR SPAR VERTICAL PRESSURE DECK @ BS663 RBL31.83. REAR SPAR VETICAL PRESSURE DECK WEB ON BS 663 RBL 31.83 WAS REPAIRED IAW ER/A 597728-14 REV. ORIGINAL AND B737-800 SRM 57-10-10-2R-3.
